MAUDE Adverse Event Report: ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +4 LAT/24 GLENOSPHERE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that an ar-9564-2436-lat glenosphere was explanted on (b)(6) 2021 because the 6 week post-operative x-ray showed that it dislodged from the modular glenoid system baseplate.

Brand Name
36 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12434253
Report Number1220246-2021-03605
Device Sequence Number11574427
Product Code PHX
UDI-Device Identifier00888867295681
UDI-Public00888867295681
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2436-LAT
Device Lot Number2003160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;